# SDR IPXA2015021685968

- Difficulty date: February 10, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 21,672 hours, 14,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545753
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, MAIN CABIN FLOORBOARD 231XHR IS CRACKED.  FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
